# SDR SWIA2020072751490

- Difficulty date: June 17, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 38,232 hours, 27,681 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Broken
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR,  FWD AND AFT OTBD DOOR STOP BOLTS DEFORMED AND SAFETIES BROKEN FROM REPEATED IMPACTS   (C-CHECK) RO 7/23/2020    REMOVED AND REPLACED WITH NEW FWD AND AFT OTBD DOOR STOP BOLTS ON FWD BAGGAGE DOOR REF. CRJ700 AMM. TOOL ID TUC4238 CAL DUE 31-MAY-21
